# SDR LR7A2016100800953

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,892 hours, 32,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE LBL 52 SIDE-BULKHEAD WEB CORRODED.  REPAIRED IAW SMP 583 SRM FIG. 51-140-17.
